# SDR 97ZZZX3705

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9277N
- Make and model: Piper PA-28-181
- Aircraft serial: 2843051
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 680500
- Condition: Broken Ear
- Location: Forward Pivot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FORWARD ALTERNATOR HOUSING BROKEN AT PIVOT BOLT EAR. INSPECTED INSTALLATION AND DETERMINED BELT TENSION TOO TIGHT.  LYCOMING SI 1129A PERTAINS TO THIS SUBJECT.  PROPER BELT TENSION IS PARTICULARLY CRITICAL ON LYCOMING ENGINES.
